# SDR P5CA2025012700003

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 63,422 hours, 7,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE INSPECTION CARRIED OUT AS PER WORKLOAD: SB777-57A0125 RO ON LHW UPPER SKIN COMMON TO MLG TAB OUT FASTENER HOLES 0T AND FOUND HOLE NO. 5 WITH 02EA CRACK INDICATION APPROX. 0.020-0.030 INCHES LENGTH, VIEW LOOKING DOWN AFT AT 11 AND 5 O'CLOCK POSITION.( CRACKS ON FASTERNER HOLE #5 REMOVED BY HOLE OVERSIZING AND REPAIR CARRIED OUT AS PER EN #010-25 REV 0. NO FURTHER DEFECTS NOTED. )
